MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent moved on balloon.The 95% stenosed target lesion was an area of bifurcation located in the severely tortuous and moderately calcified iliac artery.After inserting a 6fx45cm non-boston scientific (bsc) guiding sheath, an 8.0x40x135 cm express ld iliac/biliary stent was advanced over a 035 260cm non-bsc guidewire.However, during introduction, the device was difficult to advance and could not get over the bifurcation as it was too steep.It was noticed that the stent was moving along the balloon while still inside the sheath.The entire sheath along with the stent and balloon were safely removed.After inserting a new guiding sheath and crossing the lesion with an amplatz super stiff guidewire, another 8.0x40x135 cm express ld iliac/biliary stent was advanced and deployed successfully.No patient complications were reported.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17299090
Report Number2124215-2023-34935
Device Sequence Number15205916
Product Code NIO
UDI-Device Identifier08714729392477
UDI-Public08714729392477
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2026
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0031243385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: 6FX45CM COOK ANSEL SHEATH; GUIDEWIRE: 035 260CM COOK ROADRUNNER
Patient SexFemale
Patient RaceWhite